# SDR IPXA2020040153795

- Difficulty date: March 5, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER SKIN HAS CORROSION ABOVE STR. 18 AND BETWEEN STA. XORS.= 222.6-226.REPAIRED CORRODED R/H WING UPPER SKIN ABOVE STR. 18 AND BETWEEN XORS.= 222.6- 226 IAW VT-SAA EA 011-5730-01-A8081 REV. I/R AND UPS EO MD11-5730-76001-A.(MINOR)
